# SDR SWAA2020081702370

- Difficulty date: July 15, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 73,319 hours, 43,208 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER INSPAR RIB; AT STABILIZER STATION 120.30; 2ND VERTICAL STIFFENER IS CRACKED. / REPAIRED LH HORIZONTAL STABILIZER INSPAR RIB AT STAB STA 120.30 2ND VERTICAL STIFFENER IAW SRM 55-10-09-2R-4 REPAIR 4.
